MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX ERCP CANNULA; CATHETER, CHOLANGIOGRAPHY

BOSTON SCIENTIFIC CORPORATION RX ERCP CANNULA; CATHETER, CHOLANGIOGRAPHY
Model Number M00545780
Medical Device Problem Codes Difficult to Advance (2920); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two devices that were used in the same patient and procedure.It was reported to boston scientific corporation that an rx ercp cannula was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat 22008078 performed on (b)(6) 2026.During the preparation, it was reported that there was plastic (not part of the cannula) inside the lumen of the cannula where the lumen gets narrower.It prohibited a 0.035 or a 0.025 wire from making it through the lumen to the tip of the cannula.The procedure was completed with the original device utilizing a 0.018 guidewire.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material on the device.

Brand Name
RX ERCP CANNULA
Common Device Name
CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24218170
Report Number3005099803-2026-00365
Device Sequence Number9366313
Product Code GBZ
UDI-Device Identifier08714729268673
UDI-Public(01)08714729268673(17)260502(10)33949269
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model NumberM00545780
Device Catalogue NumberM00545780
Device Lot Number0033949269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/29/2026
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown